# SDR UPS802536

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hyd Press Ind
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE TO TPE, PILOT NOTED PRESSURE DROP TO 1000 PSI (HYD. SYS. PRESS.) ON UPLATCH CHECK.  CYCLED GEAR; PRESSURE RETURNED TO NORMAL.  SYSTEM LEAK CHECKED, NO EVIDENCE OF HYD. LEAK.  ACCUMULATOR PRESSURE CHECKED SATIS.  HYD QTY. CHECKED, SYSTEM FULL.  HYD. SYS. PRESSURE CHECKED, SATIS.
